Asymptotics for general fractionally integrated processes with applications to unit root tests

Qiying Wang*, Yan Xia Lin, Chandra M. Gulati

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    31 Citations (Scopus)

    Abstract

    In this paper, functional limit theorems for general fractional processes are established under quite weak conditions. The results are then used to derive weak convergence of general nonstationary fractionally integrated processes and to characterize unit root distribution in a model with error being a fractional autoregressive moving average process or a nonstationary fractionally integrated process.

    Original languageEnglish
    Pages (from-to)143-164
    Number of pages22
    JournalEconometric Theory
    Volume19
    Issue number1
    DOIs
    Publication statusPublished - Feb 2003

    Fingerprint

    Dive into the research topics of 'Asymptotics for general fractionally integrated processes with applications to unit root tests'. Together they form a unique fingerprint.

    Cite this